# SDR CA140314017

- Difficulty date: March 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 10,722 hours
- Engine: Allsn 250C30P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: M25010604
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE VERY SLOW TO ACCELERATE THROUGH 40-50 PERCENT N1 DURING START PROCEDURE.  ENGINE START SYS TROUBLESHOT AND FOUND FUEL NOZZLE TO BE CAUSE OF ISSUE.  NOZZLE REMOVED AND RETURNED TO REPAIR FACILITY FOR REPAIR.
